# SDR REXA2022110102357

- Difficulty date: September 25, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/H AFT DRAG ANGLE IS CRACKED	 INSTALLED NEW AFT DRAG ANGLE ON LH VERTICAL STAB IAW CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-10-001-001-A01.
